SOME REMARKS ON LO-RS-FUZZY COMPACTNESS


BULBUL A.

FUZZY SETS AND SYSTEMS, vol.66, no.3, pp.347-351, 1994 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 66 Issue: 3
  • Publication Date: 1994
  • Doi Number: 10.1016/0165-0114(94)90101-5
  • Title of Journal : FUZZY SETS AND SYSTEMS
  • Page Numbers: pp.347-351

Abstract

In this paper we define Lo-RS-fuzzy compact fuzzy sets, we study some properties of Lo-RS-fuzzy compact spaces and Lo-RS-fuzzy compact fuzzy sets. We give some characterizations of these notions by fuzzy regularly open sets and fuzzy regularly closed sets. We prove that Lo-RS-fuzzy compactness is preserved under a fuzzy almost continuous and fuzzy almost open mapping.